# SDR JIKA20191118201

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N569UP
- Make and model: Frchld SA227CC
- Aircraft serial: AT569
- Aircraft time: 23,394 hours, 26,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

WHILE ENROUTE TO SAT, CREW REPORTED SMOKE IN THE COCKPIT WITH AN OILY SMELL. THEY SHUT OFF THE BLEED AIR AND PUT ON THEIR OXYGEN MASK. FLIGHT LANDED WITHOUT INCIDENT AT KSAT. SAT MAINTENANCE INSPECTED THE BLEED AIR SYSTEM FOR EVIDENCE OF OIL, NO DEFECTS FOUND. PERFORMED GROUND RUNS AND COULD NOT DUPLICATE THE DISCREPANCY.  THE AIRCRAFT HAS BEEN RELEASED FOR AN OPERATIONAL CHECK FLIGHT TO SEE IF THE DISCREPANCY PERSISTS.  FOLLOW UP REPORT WILL BE FILED TO THIS SDR REPORT AFTER THE CHECK FLIGHT IS COMPLETED.
